# SDR SABA970036

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 768
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/HKY - FLT 5037 - AFTER TAKEOFF, FLIGHT CREW NOTICED BAGGAGE COMPARTMENT SMOKE DETECTOR LIGHT ILLUMINATED.  IN-FLIGHT EMERGENCY DECLARED.  ACFT RETURNED TO CLT WITH NO PROBLEMS.  MAINTENANCE DISPATCHED TO ACFT AND FOUND A BAD SMOKE DETECTOR.  REMOVED AND REPLACED SMOKE DETECTOR.  SYSTEM OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.  (X)
